# SDR AALA201810089002

- Difficulty date: October 6, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 37,961 hours, 5,595 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: SPSA340252
- Part serial: 5425
- Condition: Failed
- Location: Cockpit
- Part time: 15,591 hours, 2,507 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN`S WINDSHIELD ANTI-ICE FAILED.  LEFT WINDSHIELD HEAT ECAM MESSAGE ILLUMINATED APPROXIMATELY 40 MINUTES AFTER TAKEOFF.   DECLARED EMERGENCY AND RETURNED TO DEPARTURE.  THE AIRCRAFT WAS GROUNDED.  REPLACED LEFT WINDSHIELD IAW JC 33L21056001. SYSTEM OK FOR SERVICE.
